Researcher Page

사진
Lee, Ji Oon (이지운)
부교수, Department of Mathematical Sciences(수리과학과)
Research Area
Mathematical Physics, Probability Theory, Quantum and Statistical Physics
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

    Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

    2
    Article
    Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

    Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

    3
    Article
    Local law and Tracy-Widom limit for sparse random matrices

    Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

    4
    Article
    Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

    Baik, Jinho; Lee, Ji Oonresearcher, ANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

    5
    Article
    TRACY-WIDOM DISTRIBUTION FOR THE LARGEST EIGENVALUE OF REAL SAMPLE COVARIANCE MATRICES WITH GENERAL POPULATION

    Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.26, no.6, pp.3786 - 3839, 2016-12

    6
    Article
    Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model

    Baik, Jinho; Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.165, no.2, pp.185 - 224, 2016-10

    7
    Article
    BULK UNIVERSALITY FOR DEFORMED WIGNER MATRICES

    Lee, JiOonresearcher; Schnelli, Kevin; Stetler, Ben; et al, ANNALS OF PROBABILITY, v.44, no.3, pp.2349 - 2425, 2016-05

    8
    Article
    Extremal eigenvalues and eigenvectors of deformed Wigner matrices

    Lee, JiOonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.164, no.1-2, pp.165 - 241, 2016-02

    9
    Article
    Edge universality for deformed Wigner matrices

    Lee, Ji Oonresearcher; Schnelli, Kevin, REVIEWS IN MATHEMATICAL PHYSICS, v.27, no.8, 2015-09

    10
    Article
    A NECESSARY AND SUFFICIENT CONDITION FOR EDGE UNIVERSALITY OF WIGNER MATRICES

    Lee, JiOonresearcher; Yin, Jun, DUKE MATHEMATICAL JOURNAL, v.163, no.1, pp.117 - 173, 2014-01

    11
    Article
    Measuring Large Optical Transmission Matrices of Disordered Media

    Yu, Hyeonseung; Hillman, Timothy R.; Choi, Wonshik; et al, PHYSICAL REVIEW LETTERS, v.111, no.15, 2013-10

    12
    Article
    Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

    Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

    13
    Article
    Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

    Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

    14
    Article
    Rate of Convergence Towards Hartree Dynamics

    Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

    15
    Article
    Rate of convergence in nonlinear Hartree dynamics with factorized initial data

    Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

    16
    Article
    A lower bound on the ground state energy of dilute Bose gas

    Lee, JiOonresearcher; Yin, Jun, JOURNAL OF MATHEMATICAL PHYSICS, v.51, no.5, 2010-05

    17
    Article
    Ground State Energy of Dilute Bose Gas in Small Negative Potential Case

    Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.134, no.1, pp.1 - 18, 2009

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0